×

On the uniform exponential stability of a wide class of linear time-delay systems. (English) Zbl 1046.34086

The authors consider a general linear time-invariant system subject to point and distributed delay and to an impulsive function. Necessary and sufficient conditions for the global uniform stability (independent of delay) are given.
The proofs are based on conditions which guarantee that a linear operator on a Banach space is compact within a domain that contains the closed complex right-half plane provided that another one defined for the auxiliary system is also compact within a domain that contains the closed complex right-half plane. The paper contains a lot of explanatory remarks, special cases and examples.

MSC:

34K20 Stability theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Datko, R.F., Time-delayed perturbations and robust stability, (), 457-468 · Zbl 0792.93098
[2] Da Prato, G.; Iannelli, M., Linear integro-differential equations in Banach space, Rend. sem. mat. univ. Padova, 62, 207-219, (1980) · Zbl 0451.45014
[3] Dunford, N.; Schwartz, J.T., Linear operators. part I, (1958), Wiley New York
[4] De la Sen, M.; Luo, N., Discretization and FIR filtering of continuous linear systems with internal and external point delays, Internat. J. control, 60, 1223-1246, (1994) · Zbl 0813.93013
[5] Alastruey, C.F.; De la Sen, M.; Gonzalez de Mendibil, J.R., The stabilizability of integro-differential systems with two distributed delays, Math. comput. modelling, 21, 85-94, (1995) · Zbl 0826.45005
[6] Ahmed, N.U., Optimal control of infinite dimensional systems governed by integro-differential equations, (), 383-402 · Zbl 0794.49002
[7] Burton, T.A., Stability and periodic solutions of ordinary and differential equations, (1985), Academic Press New York · Zbl 0635.34001
[8] Kulenovic, M.R.S.; Ladas, G.; Meimaridou, A., Stability of solutions of linear delay differential equations, Proc. amer. math. soc., 100, 433-441, (1987) · Zbl 0645.34061
[9] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[10] Yu, J.; Yan, J., Positive solutions and asymptotic behavior of delay differential equations with nonlinear impulses, J. math. anal. appl., 207, 388-396, (1997) · Zbl 0877.34054
[11] Sengadir, T., Asymptotic stability of nonlinear functional differential equations, Nonlinear anal., 28, 1997-2003, (1997) · Zbl 0869.34060
[12] Barnett, S., Polynomials and linear control systems, (1983), Dekker New York · Zbl 0528.93003
[13] De la Sen, M., An algebraic method for pole placement in multivariable systems with internal and external point delays by using single rate or multirate sampling, Dynam. control, 10, 5-31, (2000) · Zbl 0953.93036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.